Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Frege on Functions by Max Black
Review by: Alonzo Church
The Journal of Symbolic Logic
Vol. 21, No. 2 (Jun., 1956), pp. 201-202
DOI: 10.2307/2268773
Stable URL: http://www.jstor.org/stable/2268773
Page Count: 2
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202